# SDR P9RA20040056

- Difficulty date: December 18, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: BACB30LT4U14
- Condition: Backed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAINTENANCE ENTRY L4 DOOR ARMED CONDITION INDICATOR INOPERATIVE.  PLACED ON MEL 25-66-4.  MAINTENANCE ENTRY 12/19/2004.  REFERENCE MEL 25-66-4.  REINSTALLED BOLT IN CONTROL ROD MECHANISM.  BOLT HAD BACKED OUT OF NUTPLATE.  OPS CHECKED NORMAL AND REMOVED MEL.
